# SDR AALA202510103942

- Difficulty date: October 2, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A321-231
- Aircraft serial: 6621
- Aircraft time: 28,227 hours, 11,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bolt
- Part number: 62158101
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR --- BOTH ESCAPE SLIDE MOUNT BOLTS ARE WORN. MAINTENANCE REPLACED AND INSTALLED 2 EA MOUNT BOLTS , P/N 26-2560-3-0008  ON L1 DOOR SLIDE ASSY DURING INSTALLATION IAW JOB CARD 26C83152002 .
